The Large-Spin Asymptotics of the Ferromagnetic XXZ Chain

T. Michoel, B. Nachtergaele

2005, v.11, №2, 237-266

ABSTRACT

We present new results and give a concise review of recent previous results on the asymptotics for large spin of the low-lying spectrum of the ferromagnetic XXZ Heisenberg chain with kink boundary conditions. Our main interest is to gain detailed information on the interface ground states of this model and the low-lying excitations above them. The new and most detailed results are obtained using a rigorous version of bosonization, which can be interpreted as a quantum central limit theorem.

Keywords: XXZ chain,Heisenberg ferromagnet,large-spin limit,bosonization

COMMENTS

Please log in or register to leave a comment


There are no comments yet